# SDR UIEA2013072600413

- Difficulty date: July 25, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 83,654 hours, 15,632 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOR PATH LIGHTS AT 11C INOPERATIVE.  NOTICED WIRING AT 11C BROKEN.  RECTIFIED WIRING AND OPS NORMAL IAW AMM 20-62-00.
